# SDR GAIA01103ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED GOUGE ON FUSELAGE EXTERNAL SKIN AT BS 218 STRINGER 19L  ACCOMPLISHED FUSELAGE SKIN REPAIR IAW B727 SRM 53-30-3 FIG 5.  (M)
